My WebMD Sign In, Sign Up

Mood Swing

Following Topic Unfollow Topic | 2 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Yes if there that bad just forget it, to back this up just go and google depo shot side effects, you wont like what you read about depo shot.To...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Your mood swings are apart of the side effects of your BC pill, may be best to change.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
I have a vaginal yeast infection, which I pretty much get cleared up with over the counter products.  After intercourse the itching is back...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I would get back to your doctor, the nauseous is something that needs reporting to your doctor, and the rest as well would not hurt.Do hope...
Posted:
1 of 1 found this helpful
Q.
A.
Hi After reading something's about his problem, I think this was the easiest to read, it should help you. Asperger syndrome is a form of...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Just to see if your problem is coming from BC, have you tried coming off it for a month, just to see what happens.Could be that you just need to...
Posted:
0 of 0 found this helpful
Q.
A.
Hi I think your son needs counselling or see a psychiatrist, for help, but I don't think somehow your get him there.Not if he's that bad...
Posted:
0 of 0 found this helpful
Q.
A.
Hi It would have been good if you sent with your question the meds your taken?
Posted:
0 of 0 found this helpful
Q.
A.
Hi When you had your hysterectomy, do you know if they left your ovaries in, if so this could be your problem just like any other women, there...
Posted:
0 of 1 found this helpful
Q.
A.
Hi Below you will find two links, both do say about lower sex drive or low libido, and your see some other things that contribute to your problems...
Posted:
7 of 7 found this helpful
Q.
A.
Hi Well the chemo may have stopped your periods, but your body clock is still ticking, so yes why not, why not get off to your doctor a get a blood...
Posted:
0 of 0 found this helpful
Q.
A.
yes it very much so can affect your mood and cause other issues as well.http://waterfastingweightloss.us
Posted:
0 of 0 found this helpful
Q.
A.
it may be your body trying to regulate its self, i would wait a week and than take another test, if that comes back negative and still no sign of...
Posted:
1 of 1 found this helpful
Q.
A.
Children of those ages can certainly have mood changes, but it is not the result of antibiotics.
Posted:
0 of 1 found this helpful